MathSciNet Relay Station
MathSciNet bibliographic data
MR2371326 (2008k:35385) 35Q40 (26A33 33E12 81Q05)
Bhatti, Muhammad Fractional Schrödinger wave equation and fractional uncertainty principle. Int. J. Contemp. Math. Sci. 2 (2007), no. 17-20, 943–950.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement